Sh:593

Bib entry
@article{Sh:593,
 author = {Fuchino, Saka{\'e} and Mildenberger, Heike and Shelah, Saharon and Vojt{\'a}{\v{s}}, Peter},
 title = {{On absolutely divergent series}},
 journal = {Fund. Math.},
 fjournal = {Fundamenta Mathematicae},
 volume = {160},
 number = {3},
 year = {1999},
 pages = {255--268},
 issn = {0016-2736},
 mrclass = {03E05 (03E35 06E05 40A05)},
 mrnumber = {1708990},
 mrreviewer = {Andrzej Szyma\'nski},
 note = {\href{https://arxiv.org/abs/math/9903114}{arXiv: math/9903114}},
 arxiv_number = {math/9903114}
}